MathSciNet Relay Station
MathSciNet bibliographic data
MR2436584 (2009c:57004) 57M12 (57N05)
Pervova, Ekaterina; Petronio, Carlo On the existence of branched coverings between surfaces with prescribed branch data. II. J. Knot Theory Ramifications 17 (2008), no. 7, 787–816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement